MAUDE Adverse Event Report: BAUSCH + LOMB 25GA FLEXIBLE TAPERED ILLUMINATED LASER PROBE; OPHTHALMIC LASER SYSTEM BEAM GUIDE

BAUSCH + LOMB 25GA FLEXIBLE TAPERED ILLUMINATED LASER PROBE; OPHTHALMIC LASER SYSTEM BEAM GUIDE
Model Number 55.70.25P
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The sales rep on site for surgery reported the laser probe pulled the trocar out of the patients eye.The surgery was delayed maybe 10 minutes and a suture was required to close the wound.No additional anesthesia required.They were able to complete the surgery with no additional products.
 
Additional Manufacturer Narrative
The sterilization and lot history records were reviewed and found to be acceptable.This investigation is ongoing.
 
Additional Manufacturer Narrative
The needle quality is 100% checked on site before shipping.Also, the 55.70.25p does not come with a cannula or trocar.The trocar id might have contributed to this failure.The lot history, trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.No corrective action required.

Brand Name
25GA FLEXIBLE TAPERED ILLUMINATED LASER PROBE
Common Device Name
OPHTHALMIC LASER SYSTEM BEAM GUIDE
Manufacturer (Section D)
BAUSCH + LOMB
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB, INC.
3365 tree court industrial blv
st. louis MO 63122
Manufacturer Contact
juli moore
3845 corporate centre dr.
o''fallon, MO 63368
6362263220
MDR Report Key14699533
Report Number0001932402-2022-00003
Device Sequence Number6608915
Product Code HQB
UDI-Device Identifier20841305107094
UDI-Public(01)20841305107094(17)241110(10)M0039729
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K954306
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/11/2024
Device Model Number55.70.25P
Device Catalogue Number55.70.25P
Device Lot Number222
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2022
Supplement Date Received by Manufacturer06/27/2022
06/27/2022
Initial Report FDA Received Date06/15/2022
Supplement Report FDA Received Date07/21/2022
03/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STELLARIS UNIT AND DISPOSABLE PACK.
Patient SexUnknown